| Model Number |
PS TIBIAL INSERTS SZ 5, 9MM |
| Medical Device Problem Codes |
Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/23/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.
Event or Problem Description
As reported, this patient had a left knee implant date of (b)(6) 2008.The patient was revised on (b)(6) 2016 due to unknown reasons.No additional information provided.
Additional Manufacturer Narrative
Correction/additional information: b3, b4, h6.
Event or Problem Description
As reported by legal notification, the patient had an initial left tka on (b)(6) 2008.The patient was revised on (b)(6) 2016 due to accelerated and preventable wear of the optetrak polyethylene tibial insert.No other patient information/medical history reported.
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The patient has bilateral knee replacements, this suggests joint maladies.The cause of the subsequent revision cannot be conclusively determined, insufficient information.H7: z-0019-2022.Related to 1038671-2022-01002.
Additional Manufacturer Narrative
H3: the revision reported is most likely due to prosthesis wear.However, the prosthesis wear and contributions from implant positioning, instability, and/or patient-related factors to the sequence of events cannot be confirmed as the devices are not available for evaluation and limited clinical information was available at the time of evaluation.
Additional Manufacturer Narrative
Recall number: z-0019-2022.1038671-2024-04806: this follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0019-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-04806.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.